# SDR DALA2024041804545

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 22,687 hours, 8,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4293337) DURING EMER LIGHT CK FOUND BATT PACK M1673 DEAD. REPLACED M1673 EMER LIGHT BATTERY PACK PER B737 AMM 33-51. OPS TESTS GOOD.
